Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having cough, itchy feeling in throat. Does inhaler help in case of allergies and sinus problems? Suggest

Hi, I have these coughing fits that last until a get relief. from water. I feel the cough coming on because My throat starts to feel itchy.. I cough during the night a couple of times, however when I wake up I feel quite rested. I have had an X-ray and lungs are clear. Phlegm when I cough is clear. If I have sinus problems or allergies would an inhaler help? Thank you for your response.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Allergist and Immunologist 's  Response
THIS IS ALLERGIC SINUSITIS
TAKE METROGYL 200 MG BD
TAB FEXOFENADINE 120 MG OD
TAB SINGULAR 10 MG BD
SYP TOSSEX 1 TSF BD
SYP GELUSIL 2 TSF BD
NEOSPORIN H EYE OINTMENT BD
NASIVION NASAL DRP I DROP NIGHT EACH NOSE
STOP METRO AFTER 5 DAYS
OTHER TO CONTINUE 2 WK
YOU WILL BE FINE BUT HAVE TO TREAT ALLERGIES TO PREVENT RECURENT ALLERGIC COUGH
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor